# SDR CALA2015061500511

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 24,872 hours, 8,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, AFT RT EXTERIOR OVERWING EMER LIGHT DOES NOT ILLUMINATE.  R & R AFT RT EXTERIOR LIGHT BULB IAW AMM 33-51-04.  R & R BATTERY PACK IAW 33-51-06.  OPERATIONS CHECKED GOOD.
